# SDR FDEA201803010540

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC2557502
- Part serial: 0017
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP VANE LOWER SURFACE REPAIR DOUBLER IS MISSING, XIFH 199.  REPAIRED THE FLAP VANE IAW SRM 57-53-01, FIGURE 1, VOL 3, AND INSTALLED A NEW DOUBLER AND BONDED IAW SRM 51-71-00, VOL II, PG 64.
